Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have cyst in liver. Has the coil caused the altering in triglycerides?

I am waiting results of a blood test as an ultrasound scan shows that I have a cyst on my liver and a fatty liver . I have been using a Mirena coil for 2 years. I have read some articals on the internet and I am wondering if the coil has caused the problem by altering the triglycerides in my body? I am only about half a stone overweight, have about one glass of wine a week and dont take drugs.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Mirena coil contains hormones which may change body metabolism. but this change in metabolism is not too prominent to cause any serious adverse effects.
Liver cyst can be any thing from polycystic liver disease, hydatid cyst etc I cant comment on it unless further evaluation.
Fatty liver is nothing serious, it usually occurs with increase in cholesterol level in blood. Fatty liver may be alcoholic or non-alcoholic.
We need your lipid profile to relate the problem to cholesterol.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor